# SDR DALA12004823124

- Difficulty date: August 1, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT RT PAX DOOR SILL FORWARD END AT FR 66.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=0.70 INCH W=0.400 INCH D=0.043 INCH ORIGINAL MATERIAL 0.150 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  FABRICATED REPAIR AND FILLER IAW SRM 53-41-14 FIG 201.   INSTALLED REPAIR IAW SRM 53-41-14 FIG 201.
